# SDR CA951221032

- Difficulty date: December 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 152
- Engine: Lyc
- Propeller: Mcauly 1A103TCM
- System (JASC): 6114 · Propeller Hub Section
- Part: Propeller
- Condition: Cracked
- Location: Mounting Bolts
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING INSPECTION 3 CRACKS WERE SUSPECTED IN THE PROPELLER. AT THE MOUNTING BOLTS, THIS COULD NOT BE CONFIRMED BY DYE PENETRANT INSPECTION. THE PROPELLER WAS SENT TO A PROPELLER OVERHAUL SHOP AND A ZY GLO INSPECTION CONFIRMED THE CRACKS.
